全部成果分类

  • 2010(12)
  • 中国科学数学英...(12)
  • 数学学院(12)

按条件检索“12”条记录

已选条件: 出版年: 2010 × 出版物中文: 中国科学数学英文版 × 机构: 数学学院 ×
导出
  • 排序
  • 显示
1. Resonance between automorphic forms and exponential functions SCOPUS SCIE

作者:Ren XiuMin; Ye YangBo

作者机构:[Ren, X.M] School of Mathematics, Shandong University, Jinan 250100, China;[ Ye, Y.B] School of Mathematics, Shandong University, Jinan 250100, China, Department of Mathematics, The University of Iowa, Iowa City, Iowa 52242-1419, United States

来源:中国科学:数学(英文版),SCIENCE CHINA-MATHEMATICS,2010,Vol.53,Issue.9,2463-2472

WOS被引数:12

资源类型:期刊论文

WOS:000281670200022

2. Error analysis of the semi-discrete local discontinuous Galerkin method for semiconductor device simulation models SCIE

作者:Liu YunXian; Shu Chi-Wang

作者机构:School of Mathematics, Shandong University, Jinan 250100, China;Division of Applied Mathematics, Brown University, Providence, R

来源:中国科学:数学(英文版),SCIENCE CHINA-MATHEMATICS,2010,Vol.53,Issue.12,3255-3278

WOS被引数:4

资源类型:期刊论文

WOS:000285366000018

3. On an open problem of Sankaranarayanan SCOPUS SCIE

作者:Lue GuangShi

作者机构:[Lü, G.S] School of Mathematics, Shandong University, Jinan 250100, China

来源:中国科学:数学(英文版),SCIENCE CHINA-MATHEMATICS,2010,Vol.53,Issue.5,1319-1324

WOS被引数:8

资源类型:期刊论文

WOS:000277957700014

4. Total coloring of embedded graphs of maximum degree at least ten SCOPUS SCIE

作者:Hou JianFeng; Wu JianLiang; Liu GuiZhen; Liu Bin

作者机构:[Hou, J.F] Center for Discrete Mathematics, Fuzhou University, Fuzhou 350002, China, School of Mathematics, Shandong University, Jinan 250100, China;[ Wu, J.L] School of Mathematics, Shandong University, Jinan 250100, China;[ Liu, G] School of Mathematics, Shandong University, Jinan 250100, China;[ Liu, B] School of Mathematics, Shandong University, Jinan 250100, China

来源:中国科学:数学(英文版),SCIENCE CHINA-MATHEMATICS,2010,Vol.53,Issue.8,2127-2133

WOS被引数:1

资源类型:期刊论文

WOS:000281011200020

5. A general central limit theorem under sublinear expectations SCOPUS SCIE

作者:Li Min; Shi YuFeng

作者机构:[Li, M] School of Mathematics, Shandong University, Jinan 250100, China;[ Shi, Y.F] School of Mathematics, Shandong University, Jinan 250100, China

来源:中国科学:数学(英文版),SCIENCE CHINA-MATHEMATICS,2010,Vol.53,Issue.8,1989-1994

WOS被引数:10

资源类型:期刊论文

WOS:000281011200008

6. Range inclusion of operators on non-archimedean Banach space SCIE

作者:Wang PengHui; Zhang Xu

作者机构:School of Mathematics, Shandong University, Jinan 250100, China;Key Laboratory of Systems and Control, Academy of Mathematics an

来源:中国科学:数学(英文版),SCIENCE CHINA-MATHEMATICS,2010,Vol.53,Issue.12,3215-3224

WOS被引数:1

资源类型:期刊论文

WOS:000285366000015

7. Note on the number of integral ideals in Galois extensions SCOPUS SCIE

作者:Lue GuangShi; Wang YongHui

作者机构:[Lü, G.S] School of Mathematics, Shandong University, Jinan 250100, China;[ Wang, Y.H] Department of Mathematics, Capital Normal University, Beijing 100048, China

来源:中国科学:数学(英文版),SCIENCE CHINA-MATHEMATICS,2010,Vol.53,Issue.9,2417-2424

WOS被引数:2

资源类型:期刊论文

WOS:000281670200019

8. Morse index and the stability of closed geodesics SCOPUS SCIE

作者:Hu XiJun; Sun ShanZhong

作者机构:[Hu, X.J] School of Mathematics, Shandong University, Jinan 250100, China;[ Sun, S.Z] School of Mathematical Sciences, Capital Normal University, Beijing 100048, China

来源:中国科学:数学(英文版),SCIENCE CHINA-MATHEMATICS,2010,Vol.53,Issue.5,1207-1212

WOS被引数:2

资源类型:期刊论文

WOS:000277957700005

9. Sign changes of Fourier coefficients of Maass eigenforms SCOPUS SCIE

作者:Qu Yan

作者机构:[Qu, Y] School of Mathematics, Shandong University, Jinan 250100, China, Institut Élie Cartan, Université Nancy 1, B.P. 70239, F-54506 Nancy, France

来源:中国科学:数学(英文版),SCIENCE CHINA-MATHEMATICS,2010,Vol.53,Issue.1,243-250

WOS被引数:1

资源类型:期刊论文

WOS:000276546200021

10. Coefficients of symmetric square L-functions SCOPUS SCIE

作者:LAU Yuk-Kam

作者机构:[Lau, Y.-K] Department of Mathematics, The University of Hong Kong, Pokfulam Road, Hong Kong, China;[ Liu, J.Y] School of Mathematics, Shandong University, Jinan 250100, China;[ Wu, J] Institut Elie Cartan Nancy (IECN), Nancy-Université CNRS INRIA, Boulevard des Aiguillettes, B.P. 239, 54506 Vandoeuvre-lès-Nancy, France

来源:中国科学:数学(英文版),SCIENCE CHINA-MATHEMATICS,2010,Vol.53,Issue.9,2317-2328

WOS被引数:3

资源类型:期刊论文

WOS:000281670200010

11. Inf-convolution of G-expectations SCOPUS SCIE SSCI

作者:BUCKDAHN Rainer

作者机构:[Bai, X.P] School of Mathematics, Shandong University, Jinan 250100, China;[ Buckdahn, R] Laboratoire de Mathématiques, CNRS-UMR 6205, Université de Bretagne Occidentale, BREST Cedex 3 F-29238, France

来源:中国科学:数学(英文版),SCIENCE CHINA-MATHEMATICS,2010,Vol.53,Issue.8,1957-1970

资源类型:期刊论文

WOS:000281011200005

12. Representation dimension of m-replicated algebras SCOPUS SCIE

作者:Lue HongBo; Zhang ShunHua

作者机构:[Lü, H.B] School of Mathematics, Shandong University, Jinan 250100, China;[ Zhang, S.H] School of Mathematics, Shandong University, Jinan 250100, China

来源:中国科学:数学(英文版),SCIENCE CHINA-MATHEMATICS,2010,Vol.53,Issue.6,1603-1608

资源类型:期刊论文

WOS:000278963700017

TOP